# SDR AALA202406245119

- Difficulty date: June 21, 2024
- Submitted: June 24, 2024
- Operation: Air carrier
- Aircraft: N556UW
- Make and model: Airbus A321-231
- Aircraft serial: 5244
- Aircraft time: 36,800 hours, 15,225 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Part number: UNKNOWN
- Condition: Faulty
- Location: Cockpit Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK DOOR WILL NOT OPEN FROM INSIDE FLIGHT DECK WITH DOORHANDLE.  MUST USE THE UNLOCK SWITCH. REMOVED AND REPLACED FLIGHT DECK DOOR LATCH MECHANISM PER AMM 52-51-21.
